Alert archive / Indiana / Small Craft Advisories in 2012

Small Craft Advisory 35, NWS Northern Indiana

April 3, 2012

NWS Northern Indiana issued this small craft advisory at Apr 3, 2012, 4:42 AM EDT. It took effect at Apr 3, 2012, 6:00 PM EDT. It was in force for 58 hr.

The area

The counties it named.

The facts

Issued
Apr 3, 2012, 4:42 AM EDT (08:42 UTC)
In effect from
Apr 3, 2012, 6:00 PM EDT
Expired
Apr 6, 2012, 4:16 AM EDT
In force
58 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

393 
WHUS73 KIWX 030842
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
442 AM EDT TUE APR 3 2012

LMZ043-046-031645-
/O.NEW.KIWX.SC.Y.0035.120403T2200Z-120405T1000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
442 AM EDT TUE APR 3 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING
TO 6 AM EDT THURSDAY. 


* WINDS: NORTH 15 TO 20 KNOTS BECOMING NORTHEAST WEDNESDAY NIGHT.

* WAVES: 3 TO 5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
12 follow-up statements
637 
WHUS73 KIWX 031429
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1029 AM EDT TUE APR 3 2012

LMZ043-046-032200-
/O.CON.KIWX.SC.Y.0035.120403T2200Z-120405T1000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1029 AM EDT TUE APR 3 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 AM EDT THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 AM EDT THURSDAY. 

* WINDS: NORTH 15 TO 20 KNOTS BECOMING NORTHEAST WEDNESDAY NIGHT.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
138 
WHUS73 KIWX 031849
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
249 PM EDT TUE APR 3 2012

LMZ043-046-040400-
/O.CON.KIWX.SC.Y.0035.120403T2200Z-120405T1000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
249 PM EDT TUE APR 3 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 AM EDT THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 AM EDT THURSDAY. 

* WINDS: NORTHEAST 15 TO 20 KNOTS.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
070 
WHUS73 KIWX 040206
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1006 PM EDT TUE APR 3 2012

LMZ043-046-041015-
/O.CON.KIWX.SC.Y.0035.000000T0000Z-120405T1000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1006 PM EDT TUE APR 3 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY.

* WINDS: NORTHEAST 15 TO 20 KNOTS.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
545 
WHUS73 KIWX 040853
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
453 AM EDT WED APR 4 2012

LMZ043-046-041700-
/O.EXT.KIWX.SC.Y.0035.000000T0000Z-120406T0500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
453 AM EDT WED APR 4 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM EDT FRIDAY. 

* WINDS: NORTH TO NORTHEAST 10 TO 20 KNOTS.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
923 
WHUS73 KIWX 041429
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1029 AM EDT WED APR 4 2012

LMZ043-046-042200-
/O.CON.KIWX.SC.Y.0035.000000T0000Z-120406T0500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1029 AM EDT WED APR 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT FRIDAY. 

* WINDS: NORTH TO NORTHEAST 10 TO 20 KNOTS.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
161 
WHUS73 KIWX 041843
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
243 PM EDT WED APR 4 2012

LMZ043-046-050300-
/O.CON.KIWX.SC.Y.0035.000000T0000Z-120406T0500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
243 PM EDT WED APR 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT FRIDAY. 

* WINDS: NORTH TO NORTHEAST 10 TO 20 KNOTS.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
529 
WHUS73 KIWX 050229
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1029 PM EDT WED APR 4 2012

LMZ043-046-051030-
/O.CON.KIWX.SC.Y.0035.000000T0000Z-120406T0500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1029 PM EDT WED APR 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT FRIDAY. 

* WINDS: NORTH TO NORTHEAST 10 TO 20 KNOTS.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
319 
WHUS73 KIWX 050756
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
356 AM EDT THU APR 5 2012

LMZ043-046-051600-
/O.CON.KIWX.SC.Y.0035.000000T0000Z-120406T0500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
356 AM EDT THU APR 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT FRIDAY. 

* WINDS: NORTH TO NORTHEAST 10 TO 20 KNOTS.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
452 
WHUS73 KIWX 051427
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1027 AM EDT THU APR 5 2012

LMZ043-046-052200-
/O.CON.KIWX.SC.Y.0035.000000T0000Z-120406T0500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1027 AM EDT THU APR 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT FRIDAY. 

* WINDS: NORTH TO NORTHEAST 10 TO 20 KNOTS.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
169 
WHUS73 KIWX 051842
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
242 PM EDT THU APR 5 2012

LMZ043-046-060300-
/O.CON.KIWX.SC.Y.0035.000000T0000Z-120406T0500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
242 PM EDT THU APR 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT FRIDAY. 

* WINDS: NORTH TO NORTHEAST 10 TO 20 KNOTS.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
220 
WHUS73 KIWX 060158
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
958 PM EDT THU APR 5 2012

LMZ043-046-061000-
/O.EXT.KIWX.SC.Y.0035.000000T0000Z-120406T1000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
958 PM EDT THU APR 5 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT FRIDAY. 

* WINDS: NORTH TO NORTHEAST 15 TO 20 KNOTS DECREASING TO 5 TO 10
  KNOTS BY DAYBREAK.

* WAVES: 3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET BY DAYBREAK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
268 
WHUS73 KIWX 060816
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
416 AM EDT FRI APR 6 2012

LMZ043-046-060930-
/O.CAN.KIWX.SC.Y.0035.000000T0000Z-120406T1000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
416 AM EDT FRI APR 6 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

NORTHEAST WINDS WILL CONTINUE TO DECREASE AND WAVES WILL CONTINUE
TO DIMINISH.

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Apr 3, 4:19 AM EDT, 23 minutes earlier.

Area forecast discussion, Apr 3, 4:19 AM EDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
419 AM EDT TUE APR 3 2012

.SHORT TERM...
WK SFC LOW OVER IA THIS MORNING EXPECTED TO MOVE EAST TODAY IN
RESPONSE TO A SHRTWV TOPPING UPR RIDGE IN PLACE OVER THE WRN GRTLKS.
EVE SOUNDINGS AND RECENT AMDAR SHOW STRONG INVERSION IN PLACE ACROSS
OUR AREA. REMAINS QUESTIONABLE HOW MUCH OF THIS INVERSION WILL BE
ELIMINATED TODAY AS GRADIENT MIXING FCST TO BE FAIRLY WEAK AND ALSO
SOME POTENTIAL FOR REINFORCEMENT OF COOL AIRMASS IN PLACE BY MORNING
CONVECTION. HWVR HIGHS YDAY TO THE SE OF THE LOW CENTER WERE IN THE
80S IN SIMILAR WK MIXING REGIME AND WITH +16C H85 TEMPS FCST TO PUSH
INTO OUR AREA TODAY CONTD WITH HIGHS GENERALLY WARMER THAN MOS
GUIDANCE... RANGING FROM THE L70S NE TO THE L80S SW. SCT
SHOWERS/TSTMS DVLPG IN LOW LEVEL THETA-E ADVECTION ZONE OVER WRN
MI/CENTRAL WI EARLY THIS MORNING. THIS TREND IS EXPECTED TO CONT
THROUGH THE PREDAWN HOURS WITH PROPAGATION TO THE SE INTO OUR AREA.
WAA ZONE EXPECTED TO SHIFT EAST OF THE CWA BY THIS AFTN WITH ANY
ASSOCIATED REMAINING CONVECTION LIKELY ALSO MOVG OFF TO THE EAST BY
THAT TIME. GFS FCST SOUNDINGS FOR THIS AFTN SUGGEST AIRMASS WILL BE
CAPPED FOR DEEP CONVECTION...HWVR NAM SOUNDINGS DO ERODE THE CAP
NEARLY COMPLETELY AS A BACKDOOR CDFNT DROPS INTO THE AREA LATE THIS
AFTN AND THIS EVE. 0-6KM SHEAR IS FCST TO BE <30KT OVER OUR AREA
DURING THIS TIME... BUT STEEP LAPSE RATES AND MODERATE INSTABILITY
IN A RELATIVELY DRY AIRMASS SUGGESTS IF DEEP CONVECTION DOES DVLP
THERE IS A POTENTIAL FOR SOME PULSE STORMS WITH DAMAGING WINDS AND
LARGE HAIL.

COOLER/DRIER AIR WILL ADVECT INTO THE AREA BEHIND THE CDFNT THIS
AFTN/TNGT. SOME LINGERING POST FRONTAL LOW CLOUDS EXPECTED ACROSS
SRN COUNTIES WED MORNING...WITH CLEARING BY AFTN. E-NE GRADIENT
BETWEEN HUDSON BAY/GRTLKS RIDGE AND STACKED LOW MOVG EAST ACROSS
MO/ARK SHOULD RESULT SOME LIGHT WINDS/WK MIXING IN OUR CWA THROUGH
WED NIGHT. THUS GENERALLY CONTD WITH TEMPS AT OR A LITTLE ABOVE
WARMEST MOS VALUES RANGING FROM M30S NE TO L40S SW. CONTD WITH
MENTION OF PATCHY FROST OVER NE 1/3 OF CWA WHERE WINDS MAY BECOME
LIGHT ENOUGH ALONG WITH COLDER TEMPS TO ALLOW PATCHY FROST TO
DEVELOP BY DAWN.

&&

.LONG TERM...
THURSDAY THROUGH MONDAY...THE MAIN CHALLENGES THIS PERIOD INCLUDE
THE CHANCES FOR FROST THURSDAY NIGHT AND FRIDAY NIGHT. ALSO...COLD
TEMPERATURES ARE POSSIBLE AGAIN EARLY NEXT WEEK. THE ONGOING FORECAST
FOR COLD TEMPERATURES THURSDAY NIGHT AND FRIDAY NIGHT APPEARS ON
RACK WITH LOWS WELL DOWN INTO THE 30S...ESPECIALLY THURSDAY NIGHT.
KEPT THE MENTION OF FROST BOTH NIGHTS...BUT THE BEST CHANCE FOR
TEMPERATURES DROPPING TO NEAR 32 DEGREES IS THURSDAY NIGHT.
OTHERWISE...KEPT CONDITIONS DRY THROUGH SATURDAY WITH A CHANCE FOR
THUNDERSTORMS SATURDAY NIGHT AND SUNDAY. SEVERE WEATHER IS NOT
EXPECTED GIVEN LIMITED MOISTURE AND WEAK WIND PROFILES.

&&

.PREV DISCUSSION... /ISSUED 745 PM EDT MON APR 2 2012/

.AVIATION.../06Z TAFS/

STLT/OBS SHOWING LOW/MID CLOUDS FORMING OVER THE WRN GRTLKS
REGION IN RESPONSE TO STRONG LOW LEVEL WAA PER LOCAL
PROFILERS/WVP. MODELS CONT TO SUGGEST ELEVATED CONVECTION WILL
DEVELOP IN THIS AREA 09-12Z AND SHIFT EAST OF THE AREA BY 15Z.
COVERAGE AND EXACT LOCATION STILL UNCERTAIN SO ONLY CARRIED VCTS
IN TERMINALS DURING THE EARLY MORNING HOURS. REMAINDER OF THE DAY
SHOULD HAVE VFR CONDITIONS WITH JUST SCT CU. SLIGHT CHC OF TS
DVLPG ALONG A CDFNT DROPPING SOUTH ACROSS THE AREA THIS AFTN/EVE
BUT WITH CAPP&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...JT
LONG TERM...SKIPPER
AVIATION...JT
Hazardous weather outlook, Apr 2, 5:36 AM EDT, 23 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
536 AM EDT MON APR 2 2012

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-030945-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
536 AM EDT MON APR 2 2012 /436 AM CDT MON APR 2 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT
THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. ISOLATED SEVERE
STORMS ARE POSSIBLE...WITH LARGE HAIL THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND TUESDAY EVENING.
ISOLATED SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS ARE
POSSIBLE...MAINLY TUESDAY AFTERNOON AND EVENING.

THERE IS ANOTHER CHANCE OF THUNDERSTORMS SATURDAY NIGHT AND SUNDAY.

FROST IS POSSIBLE WEDNESDAY NIGHT...THURSDAY NIGHT AND FRIDAY NIGHT.
TEMPERATURES BELOW FREEZING ARE POSSIBLE THURSDAY NIGHT OVER
NORTHEAST INDIANA AND ADJACENT AREAS OF FAR SOUTHERN LOWER
MICHIGAN AND NORTHWEST OHIO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-030945-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
536 AM EDT MON APR 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. ISOLATED SEVERE STORMS
ARE POSSIBLE...WITH LARGE HAIL THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SMALL CRAFT ADVISORY MAY BE NEEDED TUESDAY NIGHT AND WEDNESDAY
MORNING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Special weather statement, Apr 3, 4:30 AM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
430 AM EDT TUE APR 3 2012

MIZ077-078-030900-
BERRIEN MI-CASS MI-
430 AM EDT TUE APR 3 2012

...STRONG THUNDERSTORMS MOVING TOWARD NORTHWESTERN CASS AND
NORTHEASTERN BERRIEN COUNTIES...

AT 422 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM NEAR COLOMA...OR 7 MILES NORTHEAST OF
BENTON HEIGHTS...MOVING EAST AT 30 MPH.

ONE HALF INCH DIAMETER HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING
AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  MAGICIAN LAKE...DEWEY LAKE AND SANDY BEACH...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4207 8622 4207 8586 4191 8593 4213 8641
      4225 8636 4225 8623
TIME...MOT...LOC 0830Z 288DEG 26KT 4219 8626

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 4:30 AM EDTSpecial Weather StatementIWXCass30 min

Nearby

Small Craft Advisories in Indiana, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.